Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2011, 7:27 PM MDT for Banner County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 7:27 PM MDT (01:27 UTC)
- Expired
- Jun 26, 2011, 8:05 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 102 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:33 PM MDT | HAIL 1.5 | 10 Ne Harrisburg, NE | SMALL HAIL LASTED FROM 733 PM UNTIL 743 PM MDT. THE LARGEST STONES WERE UP TO WALNUT SIZE. ESTIMATED WIND GUSTS OF AT LEAST 40 MPH PRECEDED THE RAIN AND HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5331 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS55 KCYS 270127
SVRCYS
NEC007-123-157-270230-
/O.NEW.KCYS.SV.W.0084.110627T0127Z-110627T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WEST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 830 PM MDT
* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WILDCAT HILLS STATE RECREATION AREA TO 5 MILES NORTH OF
ALBIN...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BAYARD...MINATARE...GERING...SCOTTSBLUFF AIRPORT AND MELBETA.
THIS WARNING REPLACES THE PREVIOUSLY ISSUED WARNING FOR NORTHWEST
BANNER...SCOTTS BLUFF...SOUTHERN SIOUX AND SOUTHEAST GOSHEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4151 10406 4159 10405 4194 10351 4180 10317
4140 10373
TIME...MOT...LOC 0125Z 193DEG 31KT 4178 10362 4153 10406
WIND...HAIL 60MPH 0.88IN
$$
MSW2 follow-up statements
148
WWUS55 KCYS 270151
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
751 PM MDT SUN JUN 26 2011
NEC007-123-157-270230-
/O.CON.KCYS.SV.W.0084.000000T0000Z-110627T0230Z/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
751 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SCOTTS BLUFF...WEST CENTRAL MORRILL AND BANNER COUNTIES UNTIL 830 PM
MDT...
AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CHIMNEY ROCK TO HARRISBURG...MOVING SOUTHEAST AT 25 MPH. QUARTER
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...BETWEEN 733 PM AND 743 PM WALNUT SIZED HAIL FELL 10 MILES
TO THE NORTHEAST OF HARRISBURG.
LOCATIONS IMPACTED INCLUDE...
BAYARD AND MELBETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4151 10406 4157 10387 4187 10339 4180 10317
4140 10373
TIME...MOT...LOC 0149Z 193DEG 31KT 4175 10343 4155 10376
WIND...HAIL 60MPH 0.88IN
$$
MSW467
WWUS55 KCYS 270205
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
805 PM MDT SUN JUN 26 2011
NEC007-123-157-270214-
/O.CAN.KCYS.SV.W.0084.000000T0000Z-110627T0230Z/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
805 PM MDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTTS BLUFF...
WEST CENTRAL MORRILL AND BANNER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
THE WARNING WAS REPLACED BY A WARNING IN EFFECT UNTIL 830 PM...
NORTHEAST BANNER...NORTHWEST CHEYENNE AND MORRILL COUNTIES.
LAT...LON 4151 10406 4157 10387 4187 10339 4180 10317
4140 10373
TIME...MOT...LOC 0204Z 193DEG 31KT 4188 10339 4168 10372
$$
MSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:38 PM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 26, 1:38 PM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 138 PM MDT SUN JUN 26 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY. TONIGHT...CONVECTIVE PARAMETERS LOOK QUITE FAVORABLE FOR A DECENT SEVERE WEATHER EVENT THIS AFTERNOON AND EVENING NORTH OF A CASPER TO SIDNEY LINE...AND ESPECIALLY ACROSS THE WESTERN NEBRASKA PANHANDLE... PARTICULARLY THE SOUTHERN COUNTIES OF THE PANHANDLE. AT 1 PM...THE COLD FRONT WAS POISED JUST NORTH OF CONVERSE AND NIOBRARA COUNTIES WITH TEMPERATURES IN THE 50S AND 60S AT SHERIDAN AND GILLETTE. ACROSS OUR COUNTIES...TEMPERATURES WERE IN THE 70S AND 80S. LOW LEVEL MOISTURE HAD MIXED OUT WEST OF A DOUGLAS TO CHEYENNE LINE WITH 1 PM DEWPOINTS IN THE 20S AND 30S AND SOME LOWER 40S...WHILE IN THE MORE SOUPY LOW LEVEL AIRMASS...DEWPOINTS WERE MAINLY THE 50S AND 60S EAST OF A DOUGLAS TO CHEYENNE LINE. IMPRESSIVE MID 60S DEWPOINTS AT ALLIANCE AND SIDNEY AT 1 PM. WE HAD ONE WARNING VERIFIED THIS MORNING AROUND 9 AM WHEN A LINE OF SEVERE THUNDERSTORMS MOVED SOUTHEAST ACROSS DAWES COUNTY NEBRASKA AND CHADRON PRODUCING 1.25 INCH DIAMETER HAIL. THESE STORMS LIKELY LEFT OUTFLOW BOUNDARIES WHICH WILL HELP CONVECTIVE INITIATION THIS AFTERNOON ALONG WITH OTHER FACTORS. AS A SHORTWAVE TROUGH ALOFT PROPAGATES EASTWARD ACROSS MONTANA AND NORTHERN WYOMING THIS AFTERNOON...THE ASSOCIATED COLD FRONT WILL SLIDE SLOWLY SOUTHWARD ACROSS OUR COUNTIES THIS EVENING. WITH PROGGED INSTABILITY AND WIND SHEAR...AND ADEQUATE FRONTAL LIFTING NEAR PEAK HEATING...EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP THIS AFTERNOON INITIALLY ALONG A DOUGLAS TO CHADRON LINE...WITH STORMS DEVELOPING AND PROPAGATING SOUTHWARD ALONG THE SOUTHWARD MOVING COLD FRONT. DECENT LOW LEVEL MOISTURE... INSTABILITY...ALONG WITH PROGGED WIND SHEAR SUGGESTS THAT SOME OF THE STORMS THIS AFTERNOON AND EVENING IN THE STORM PREDICTION CENTER DAY ONE SLIGHT RISK AREA WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. 850/700 MB THETA-E PROGS SHOW A WELL PRONOUNCED 850 MB THETA-E RIDGE AXIS FROM WESTERN NEBRASKA SOUTHEAST INTO NORTHERN KANSAS...WITH IMPRESSIVE THETA-E ADVECTION AND CONVERGENCE NOTED ACROSS THE KIMBALL AND SIDNEY AREAS...THUS BELIEVE THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE OVER THE CENTRAL AND SOUTHERN PANHANDLE COUNTIES THROUGH THIS EVENING WHERE LOW LEVEL CONVERGENCE WILL BE MAXIMIZED ALONG THE NORTHWEST TO SOUTHEAST ORIENTED INSTABILITY AXIS. STRONG TO SEVERE THUNDERSTORMS EXPECTED TO CONTINUE WELL INTO THE EVENING HOURS WITH COLD FRONTAL LIFTING AND IMPRESSIVE LOW LEVEL MOISTURE ADVECTION FEEDING THE THUNDERSTORMS ON SOUTHEAST WINDS. AN ISOLATED TORNADO NOT OUT OF THE QUESTION BASED ON HELICITY PARAMETERS AND PROGGED INSTABILITY...ESPECIALLY FROM CHADRON SOUTH TO SIDNEY. THUNDERSTORM CHANCES MUCH LESS WEST OF INTERSTATE 25 THIS EVENING WITH DRY LOW LEVELS. MONDAY...MORE QUIESCENT AND COOLER DAY ON TAP IN THE WAKE OF THE COLD FRONT AND WITH RIDGING ALOFT. 850/700 MB THETA-E RIDGE AXISES WILL LIE NORTH TO SOUTH ACROSS OUR WESTERN COUNTIES IN THE AFTERNOON. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ON TAP IN THE AFTERNOON MAINLY WEST OF INTERSTATE 25. FURTHER EAST...THE ATMOSPHERE WILL BE TOO STABLE TO SUPPORT THUNDERSTORM INITIATION. MONDAY NIGHT...LOW LEVEL RETURN SOUTHERLY WIND DEVELOP ALLOWING LOW LEVEL RETURN FLOW TO COMMENCE...AS HAPPENS QUITE QUICKLY IN SOUTHEAST WYOMING AND WESTERN NEBRASKA. THUS...THE ATMOSPHERE WILL LOAD UP AGAIN ON LOW LEVEL MOISTURE. TUESDAY...MORE TYPICAL SUMMERLIKE PATTERN PREVAILS WITH WEST SOUTHWEST FLOW ALOFT...500 MB HEIGHTS NEAR 588 DEKAMETERS...BRISK SOUTHERLY WINDS AT LOW LEVELS AND WARM MID LEVEL TEMPERATURES. IMPRESSIVE AND WELL PRONOUNCED 850/700 MB THETA-E RIDGE AXISES PREVAIL OVER FAR EASTERN WYOMING AND WESTERN NEBRASKA IN THE AFTERNOON WITH SURFACE BASED CAPE VALUES OF 2500-3000 JOULES/KILOGRAM ACROSS WESTERN NEBRASKA AND 1000-2000 J/KG ACROSS EASTERN WYOMING EAST OF INTERSTATE 25. ALTHOUGH CAPE VALUES WILL BE IMPRESSIVE...WARM MID LEVEL TEMPERATURES FROM 16-18C WILL LIKELY PROVIDE ENOUGH CONVECTIVE INHIBITION TO SEVERELY LIMIT CONVECTIVE INITIATION. IN ANY CASE...WILL CONTINUE WITH 10 TO 20 PERCENT THUNDERSTORM CHANCES IN THE AFTERNOON FROM DOUGLAS TO CHEYENNE FOR THE SLIGHT CHANCE OF THUNDERSTORMS ABLE TO OVERCOME THE CONVECTIVE INHIBITION AND WARM LAYER ALOFT. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY UPPER RIDGE MOVES OFF TO THE EAST TUESDAY EVENING WITH SOUTHWEST WINDS INCREASING ACROSS SOUTHERN WYOMING. THIS DUE TO A CLOSED LOW MOVING INTO NORTHERN NEVADA AND A FAIRLY TIGHT PRESSURE GRADIENT DEVELOPING OVER WESTERN WYOMING. 700MB WINDS INCREASE TO 35 TO 40KTS BY WEDNESDAY MORNING...INCREASING TO 40-45KTS WEDNESDAY AFTERNOON. DEFINITELY A WINDY DAY IN STORE FOR WEDNESDAY...PERSISTING INTO THURSDAY. GFS BRINGS QUITE A SLUG OF MOISTURE INTO THE AREA WEDNESDAY NIGHT/THURSDAY MORNING. ECMWF HOLDS MOISTURE BACK WEST AND IS FORECASTING QUITE A BIT LESS. THIS SEEMS A LOT MORE REALISTIC AND HAVE GONE WITH THE ECMWF SOLUTION. KEPT THE INHERITED SLIGHT CHANCE POPS FOR OUR WESTERN ZONES GOING AND WILL WAIT TO SEE HOW SOLUTIONS SHAKE OUT ON LATER RUNS BEFORE INCREASING POPS ANYMORE. WEDNESDAY LOOKS TO BE OUR WARMEST DAY...WITH 700MB TEMPERATURES +16C OVER SOUTHERN WYOMING...+18C OUT OVER THE PANHANDLE. BOTH THE GFS AND ECMWF SHOW A COOL DOWN FRIDAY WITH 700MB TEMPERATURES DROPPING TO AROUND +8 TO +10C. WARMER TEMPERATURES RETURN FOR THE WEEKEND THOUGH AS UPPER RIDGE BEGINS TO BUILD BACK INTO THE AREA. && .AVIATION...18Z TAFS VFR PRIMARILY WITH TEMPO IFR CONDITIONS IN TSTMS FOR OUR NEBRASKA PANHANDLE TAFS LATER THIS AFTERNOON. DO NOT FORESEE ANY IFR RETURNING TONIGHT IN THE PANHANDLE AS THE COLD FRONT WILL BE THROUGH AND SURFACE WINDS WILL BE DOWNSLOPING OFF THE LARAMIE RANGE. && .FIRE WEATHER... AFTER TODAY...HIGH PRESSURE AND WARMER TEMPERATURES ARE EXPECTED THROUGH MOST OF THE WEEK. DRY CONDITIONS AND GUSTY WEST WINDS WILL PREVAIL DURING THE AFTERNOON WITH MINIMUM HUMIDITIES FALLING INTO THE LOW TO MID TEENS ACROSS WYOMING. THE NEBRASKA PANHANDLE WILL FAIR A LITTLE BETTER WITH RECENT RAINFALL. EXPECT POOR RH RECOVERIES OVERNIGHT WEST OF THE LARAMIE RANGE WITH EXCELLENT RECOVERIES OVER THE PANHANDLE. FUELS ARE STILL GREEN...BUT WILL DRY OUT SIGNIFICANTLY THIS UPCOMING WEEK. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL REMAIN STEADY OR EVEN START TO FALL THIS WEEK ACROSS THE LOWER NORTH PLATTE RIVER. AFTER A BRIEF COOL DOWN MONDAY...VERY WARM TEMPERATURES ARE FORECAST DURING THE WEEK WHICH WILL RESULT IN GREATER MOUNTAIN SNOW MELT. HOWEVER...WITH THE AREAL SNOW PACK IN THE MOUNTAINS IS NOT AS LARGE AS LAST MONTH...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN AREA RIVERS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM/AVIATION/FIRE WEATHER/HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 26, 6:38 PM MDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 638 PM MDT SUN JUN 26 2011 NEZ054-095-WYZ101>107-109>119-271200- KIMBALL-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 638 PM MDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE BUT STRONGER STORMS COULD PRODUCE BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY AND THURSDAY. VERY WARM TEMPERATURES TUESDAY THROUGH THURSDAY WILL INCREASE THE MOUNTAIN SNOW MELT. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-055-096-WYZ108-271200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-SOUTH SIOUX- GOSHEN COUNTY- 638 PM MDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS EVENING. THE THREAT FOR SEVERE STORMS APPEARS MINIMAL...BUT GUSTY WINDS...HEAVY RAIN...LIGHTNING AND SMALL HAIL ARE LIKELY WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 6:19 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 619 PM MDT SUN JUN 26 2011 NEZ002-003-270100- BOX BUTTE NE-DAWES NE- 619 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND NORTHEASTERN BOX BUTTE COUNTIES UNTIL 700 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF CHADRON TO 5 MILES NORTHWEST OF BOX BUTTE DAM...AND MOVING SOUTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOX BUTTE DAM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
Special weather statement, Jun 26, 6:36 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 636 PM MDT SUN JUN 26 2011 NEZ002-003-270130- BOX BUTTE NE-DAWES NE- 636 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND NORTHEASTERN BOX BUTTE COUNTIES UNTIL 730 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY SPRINGS TO 11 MILES NORTHEAST OF BOX BUTTE DAM TO 9 MILES EAST OF BOX BUTTE DAM...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
Local storm report, Jun 26, 6:37 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST SCOTTS BLUFF NATIONAL M 41.84N 103.71W
06/26/2011 E60 MPH SCOTTS BLUFF NE TRAINED SPOTTER
LOTS OF BLOWING DUST.
&&
HAMMERSpecial weather statement, Jun 26, 6:54 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 654 PM MDT SUN JUN 26 2011 WYZ101-102-270200- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 654 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND SOUTHERN NIOBRARA COUNTIES UNTIL 800 PM MDT... AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF BILL...OR 17 MILES NORTHEAST OF DOUGLAS...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... MANNING RANCH... KEELINE... LANCE CREEK... MANVILLE... LOST SPRINGS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
Local storm report, Jun 26, 7:08 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 6 SW MURRAY LAKE 41.68N 104.02W
06/26/2011 E60 MPH BANNER NE TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WIND GUSTS PRECEDED THE STORM.
NICKLE SIZED HAIL WAS OBSERVED AT 702 PM MDT.
&&
HAMMERSpecial weather statement, Jun 26, 7:15 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 715 PM MDT SUN JUN 26 2011 WYZ101-102-270215- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 715 PM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND CENTRAL NIOBRARA COUNTIES UNTIL 815 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF BILL...OR 22 MILES NORTHEAST OF DOUGLAS...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MANNING RANCH... LANCE CREEK... REDBIRD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:11 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 37 min |
| Jun 26, 6:45 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 45 min |
| Jun 26, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill | 19 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.